# SDR 20000817SH027

- Difficulty date: March 8, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Damaged
- Location: Mlg Brake
- Component: Brake, Bfgoodrich
- Component part number: 215022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND A 3 INCH AND A 2 INCH SECTION OF FRICTION MATERIAL MISSING FROM THE SAME DISC.  ALL OTHER DISCS WERE SERVICEABLE AND THE BRAKE ASSY HAD NORMAL WEAR.  SUBMITTER RECOMMENDED BETTER MATERIALS OF PROCEDURES FOR BONDING OF FRICTION MATERIALS.  (X)
